On the regularity of the polar factorization for time dependent maps

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

We consider the polar factorization of vector valued mappings, introduced in [3], in the case of a family of mappings depending on a parameter. We investigate the regularity with respect to this parameter of the terms of the polar factorization by constructing some a priori bounds. To do so, we consider the linearization of the associated Monge-Ampère equation.

Original languageEnglish
Pages (from-to)343-374
Number of pages32
JournalCalculus of Variations and Partial Differential Equations
Volume22
Issue number3
DOIs
Publication statusPublished - Mar 2005
Externally publishedYes

Cite this

@article{081f808eb1a84c40a4b8a95c59a20aa9,
title = "On the regularity of the polar factorization for time dependent maps",
abstract = "We consider the polar factorization of vector valued mappings, introduced in [3], in the case of a family of mappings depending on a parameter. We investigate the regularity with respect to this parameter of the terms of the polar factorization by constructing some a priori bounds. To do so, we consider the linearization of the associated Monge-Amp{\`e}re equation.",
author = "G. Loeper",
year = "2005",
month = "3",
doi = "10.1007/s00526-004-0280-y",
language = "English",
volume = "22",
pages = "343--374",
journal = "Calculus of Variations and Partial Differential Equations",
issn = "0944-2669",
publisher = "Springer",
number = "3",

}

On the regularity of the polar factorization for time dependent maps. / Loeper, G.

In: Calculus of Variations and Partial Differential Equations, Vol. 22, No. 3, 03.2005, p. 343-374.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the regularity of the polar factorization for time dependent maps

AU - Loeper, G.

PY - 2005/3

Y1 - 2005/3

N2 - We consider the polar factorization of vector valued mappings, introduced in [3], in the case of a family of mappings depending on a parameter. We investigate the regularity with respect to this parameter of the terms of the polar factorization by constructing some a priori bounds. To do so, we consider the linearization of the associated Monge-Ampère equation.

AB - We consider the polar factorization of vector valued mappings, introduced in [3], in the case of a family of mappings depending on a parameter. We investigate the regularity with respect to this parameter of the terms of the polar factorization by constructing some a priori bounds. To do so, we consider the linearization of the associated Monge-Ampère equation.

UR - http://www.scopus.com/inward/record.url?scp=13144288189&partnerID=8YFLogxK

U2 - 10.1007/s00526-004-0280-y

DO - 10.1007/s00526-004-0280-y

M3 - Article

VL - 22

SP - 343

EP - 374

JO - Calculus of Variations and Partial Differential Equations

JF - Calculus of Variations and Partial Differential Equations

SN - 0944-2669

IS - 3

ER -